I have MS, fibro, osteoarthritis, and the fatigue is so bad that I can hardly get out of the bed. I had a gastric bypass three months ago and have lost sixty pounds but the fatigue has only gotten worse instead of better. I have tried taking your powder vitamin but it always makes me sick to my stomach. Do you have any suggestions on what I need and why the multivitamin is making me sick and how to take care of that. Thank you.
1- MS can cause fatigue as can the fibro. The SHINE protocol helps both. Interestingly, the medication symmetrel 100 mg 2 x day has been shown to be uniquely helpful for MS fatigue.
2- Gastric bypass routinely causes numerous and severe nutritional deficiencies, so a high potency multi is critical. The powder is so strong though (17,000 mg of nutrients) that it can cause a bit of what is called "dumping syndrome" in some of those with gastric bypass. If this is a problem, simply take 1/4 scoop 1-2 x day. If still a problem, take the daily energy B complex 1 a day plus Natrol's "My Favorite Multiple Take 1" one a day. Then add the Jigsaw Sustained Release Magnesium 1-2 once or twice a day as is comfortable.